Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

DHAT syndrome. Liquid discharge from penis, premature ejaculation. How to recover?

Hi, Myself suffering from dhat syndrome . I visited one doctor before a month and he suspected that probably it is dhat syndrome. Frequently liquid discharging from my penis and day by day I am getting weaker. Another symptoms is I am not feeling good while masturbating and it is premature ejaculation . For the last one month I have continued with some antibiotics and vitamin but still it is not giving any recovery sign to me.I am 28 years of old and very tensed now. Please give me some useful advice so that I will recover myself from this condition.Thanks.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear basusayantan this dhat syndrome is nothing to worry if your dr. told its a dhat syndrome . it doesnt bring any weakness or bad effect on your health may be you may have got a new girlfriend, or getting excited frequently due to any reason so due to excitment some liquid comes in urethra its not bad its a healthy sing. due to this stess you may not be enjoying masturbation. be relaxed.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor